# SDR ARWA9606037

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1160-1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION FOUND AT EXTERIOR UPPER SKIN C-3, UPPER DOOR JAMB, AT FS 1160 TO 1220.  REMOVED CORRODED SKIN.  FABRICATED AND TREATED DOUBLERS IAW ARROW AIR SKETCH AND DC-8 SRM 51-1-4 AND 51-1-8.  INSTALLED PER DC-8 SRM 51-1-20D.
